# SDR AALA201801129052

- Difficulty date: December 12, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN FORWARD HINGE FITTING AT RIGHT AFT NLG DOOR BETWEEN BS  7087 AND 8077, STRINGER 43R.  REPLACED HINGE FITTING IAW CMM 52-82-32-400-805-A01.
